Conne’s bicentralizer problem and uniqueness of the injective factor of type III_{1}

Uffe Haagerup Odense Universitet, Odense M, Denmark

TBD mathscidoc:1701.331687

Acta Mathematica, 158, (1), 95-148, 1985.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 54 downloads ] [ 0 comments ]
@inproceedings{uffe1985conne’s,
  title={Conne’s bicentralizer problem and uniqueness of the injective factor of type III_{1}},
  author={Uffe Haagerup},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203307787690396},
  booktitle={Acta Mathematica},
  volume={158},
  number={1},
  pages={95-148},
  year={1985},
}
Uffe Haagerup. Conne’s bicentralizer problem and uniqueness of the injective factor of type III_{1}. 1985. Vol. 158. In Acta Mathematica. pp.95-148. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203307787690396.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved